Uniform distribution of sequences of integers
Compositio Mathematica, Volume 16 (1964), pp. 158-160.
@article{CM_1964__16__158_0,
     author = {Niven, Ivan},
     title = {Uniform distribution of sequences of integers},
     journal = {Compositio Mathematica},
     pages = {158--160},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0142.29603},
     mrnumber = {173665},
     language = {en},
     url = {http://www.numdam.org/item/CM_1964__16__158_0/}
}
TY  - JOUR
AU  - Niven, Ivan
TI  - Uniform distribution of sequences of integers
JO  - Compositio Mathematica
PY  - 1964
DA  - 1964///
SP  - 158
EP  - 160
VL  - 16
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1964__16__158_0/
UR  - https://zbmath.org/?q=an%3A0142.29603
UR  - https://www.ams.org/mathscinet-getitem?mr=173665
LA  - en
ID  - CM_1964__16__158_0
ER  - 
%0 Journal Article
%A Niven, Ivan
%T Uniform distribution of sequences of integers
%J Compositio Mathematica
%D 1964
%P 158-160
%V 16
%I Kraus Reprint
%G en
%F CM_1964__16__158_0
Niven, Ivan. Uniform distribution of sequences of integers. Compositio Mathematica, Volume 16 (1964), pp. 158-160. http://www.numdam.org/item/CM_1964__16__158_0/

Ivan Niven [1] Uniform distribution of sequences of integers, Trans. Amer. Math. Soc. vol. 98 (1961), pp. 52-61. | MR | Zbl

H. Weyl [2] Über die Gleichverteilung von Zahlen mod. Eins, Math. Annalen Bd. 77 (1916), S.313-352. | JFM | MR

S. Uchiyama [3] On the uniform distribution of sequences of integers, Proc. Jap. Acad. vol. 37 (1961), pp. 605-609. | MR | Zbl

C.L. Van Den Eynden [4] The uniform distribution of sequences, dissertation, Univ. of Oregon, 1962.

D.G. Champernowne [5] The construction of decimals normal in the scale of 0,1 J. London Math. Soc. vol. 8 (1933), pp. 254-260. | JFM | Zbl